# SDR REXA2022081001827

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL IS CORRODED BETWEEN F.S.1000 TO F.S.1047	INSTALLED NEW SERVICEABLE SILL LOWER WITH P/N MM670-35655-003 ON SURROUND STRUCTURE AFT CARGO DOOR, IAW CRJ900 SRM 51-42-21-001-001-A01, 51-42-13-001-001-A01 & 51-42-06-001-001-A01
